NUROFEN 5% GEL 30G

Size Guide

€8,10

3 items left
Solpadeine Soluble Tablets for the short-term relief of moderate pain that is not relieved by other painkillers such as paracetamol or ibuprofen alone.

Description


Solpadeine Soluble Tablets can be used in patients over 12 years of age for the short-term relief of moderate pain that is not relieved by other painkillers such as paracetamol or ibuprofen alone.

Solpadeine Soluble Tablets provide effective relief from pain, including: • Headache, including migraine
• Toothache
• Period pain
• Rheumatic pain
• Backache
• Neuralgia
• Relief of cold and 'flu symptoms

This product should be used only when clearly necessary.
Please note there is a one pack restriction on medicines containing codeine. Should you require this medicine for longer than three days please consult your G.P.

Ingredients


Contains paracetamol 500mg, codeine phosphate hemihydrate 8mg andcaffeine 30mg, hydrogen carbonate, sorbitol (E420), saccharin, sodium, sodium laurilsulfate, anhydrous citric acid, anhydrous sodium carbonate, povidone and dimeticone.

How to Use


Dissolve Solpadeine Soluble Tablets in a glass of water.

Adults, including the elderly, and children aged 12 years and over:
  • Take 2 tablets every 4 hours as required.
  • Do not take more often than every 4 hours.
  • Do not take more than 8 tablets in 24 hours.
This product should be used only when clearly necessary.

Solpadeine Soluble Tablets should not be taken by children below the age of 12 years, due to the risk of
severe breathing problems.
  • Do not exceed the stated dose.
  • This medicine should not be taken for more than 3
  • days. If the pain does not improve after 3 days, talk to your doctor for advice.
  • Prolonged use except under medical supervision maybe harmful.
What should I do if I forget to take a dose?

  • Do NOT take a double dose to make up for a forgotten dose. You must allow at least 4 hours between doses.
What should I do if I take too many Solpadeine Soluble tablets?

  • Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage.
  • If you have any questions about this medicine, ask your doctor or pharmacist.
Very rarely, some of the following side effects may occur:

  • allergic reactions such as skin rash or itching, sometimes with breathing problems, or swelling of the lips, tongue, throat or face.
  • skin rash or peeling of the skin which may be accompanied by mouth ulcers. OTC